# SDR SWAA2023101600787

- Difficulty date: September 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE AND BILGE AREA RH Z-CHANNEL WITH CORROSION AREAS BETWEEN STA 787 THRU STA 767. AFT CARGO COMPARTMENT FLOOR STRUCTURE AND BILGE AREA RH FWD SHIELD WITH CORROSION AREAS BETWEEN STA 787 THRU STA 767.<[01] REMOVED CORROSION; PERFORMED UT THICKNESS INSPECTION; CHECKED LIMITS OF AREA FOUND OUT OF LIMITS ON AFT CARGO FWD SHIELD; RECEIVED NEW AFT CARGO FWD SHIELD; LOCATED AND DRILLED HOLES; TREATED AND PRIMED AND INSTALLED NEW AFT CARGO FWD SHIELD FROM STA 787 TO STA 767; PER SRM 51-10-02-0G-0; PER SRM 53-60-15-1A-1; PER SRM 51-40-05-0G-0; PER AMM 51-21-41-370-803; AMM 51-21-72-370-804; AND PER SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.
